MAUDE Adverse Event Report: CONTACT RC INICELL, PF 3.5, E 2.7, L12.5; DENTAL IMPLANT

CONTACT RC INICELL, PF 3.5, E 2.7, L12.5; DENTAL IMPLANT
Model Number 4.23.215
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, no thread tap used.

Brand Name
CONTACT RC INICELL, PF 3.5, E 2.7, L12.5
Common Device Name
DENTAL IMPLANT
MDR Report Key12744005
Report Number3003184527-2021-01552
Device Sequence Number14572667
Product Code DZE
UDI-Device Identifier07640156471083
UDI-Public07640156471083
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2023
Device Model Number4.23.215
Device Lot Number19124
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR